# SDR AALA200802518A

- Difficulty date: November 12, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 31,854 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 23C MISSING LAMPS.  REPLACED LAMPS AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
